The Annals of Statistics

Multivariate Adaptive Stochastic Approximation

C. Z. Wei

Full-text: Open access

Abstract

Herein we study a multivariate version of the adaptive stochastic approximation developed recently by Lai and Robbins. An adaptive procedure which involves a Venter-type estimate of the Jacobian of the response function is proposed and shown to be asymptotically efficient from both the estimation and the control points of view.

Article information

Source
Ann. Statist., Volume 15, Number 3 (1987), 1115-1130.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350496

Digital Object Identifier
doi:10.1214/aos/1176350496

Mathematical Reviews number (MathSciNet)
MR902249

Zentralblatt MATH identifier
0676.62064

JSTOR
links.jstor.org

Subjects
Primary: 62L20: Stochastic approximation

Keywords
Adaptive stochastic approximation Robbins-Monro process asymptotically efficient

Citation

Wei, C. Z. Multivariate Adaptive Stochastic Approximation. Ann. Statist. 15 (1987), no. 3, 1115--1130. doi:10.1214/aos/1176350496. https://projecteuclid.org/euclid.aos/1176350496


Export citation